MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 4MM X 12CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 4MM X 12CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036124120
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by mfr: the device is not available to the manufacturer.
 
Event or Problem Description
It was reported during coil embolization procedure, the main coil was delivered into the ophthalmic aneurysm, however the detached coil was protruding out of the aneurysm into the parent vessel.The physician elected to use a flow diverter to prevent aneurysmal filling and push the coil tail to vessel walls.The procedure was completed successfully and there was no clinical consequence to the patient.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The subject device was not returned; therefore, physical as well as a functional evaluation could not be performed.The reported issue is covered in the device directions for use.The risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Based on the information currently available the exact cause could not be determined, however, it is probable performance was limited due to procedural factors as per the additional information the patient's anatomy was tortuous.Therefore a cause of procedural factors will be assigned to this investigation.
 
Event or Problem Description

Brand Name
TARGET XL 360 SOFT 4MM X 12CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8799883
Report Number3008881809-2019-00207
Device Sequence Number18887429
Product Code HCG
UDI-Device Identifier07613327128338
UDI-Public07613327128338
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2021
Device Catalogue NumberM0036124120
Device Lot Number20930327
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/26/2019
Supplement Date Received by Manufacturer08/02/2019
Initial Report FDA Received Date07/17/2019
Supplement Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHENOM 027 MICROCATHETER (MEDTRONIC); SL-10 MICROCATHETER (STRYKER); TRANSFORM BALLOON CATHETER (STRYKER); PHENOM 027 MICROCATHETER (MEDTRONIC); SL-10 MICROCATHETER (STRYKER); TRANSFORM BALLOON CATHETER (STRYKER)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR